MEDOS INTERNATIONAL SÃ RL CH VERSE QUICK STICK, TUBE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Back to Search Results |
| Catalog Number |
299704217 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Device report from depuy spine reports an event in denmark as follows: it was reported that 2 instruments that are totally new and never used, were not able to be dismantled once assembled.They consist of 2 parts.The issue was discovered during instrument presentation at customer.There was no patient involvement.This report is for one (1) verse quick stick, tube this is report 3 of 4 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h6 investigation summary: the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that there were no damage or defect with the verse quick stick, tube.A dimensional inspection for the verse quick stick, tube was not performed as it is not applicable to the complaint condition.A functional test was performed using the mating involved device verse quick stick, sleeve (part #: 299704215) which was also returned and both devices were assembled and disassembled correctly.The complaint condition was no able to be replicated.Per the expedium verse spinal system surgical technique quick stick assembly and attachment: the verse quick stick is comprised of two components, a sleeve and a tube.To assemble, align the slots of each component and slide the sleeve onto the distal end of the tube.Once properly aligned, the sleeve will engage the quick stick tube.With the quick stick sleeve in the retracted position, align the slots of the quick stick with the rod slot of the implant.Holding only the quick stick tube, press the instrument onto the implant head.An audible click will indicate that the instrument has engaged the top notch feature.Finally, slide the quick stick sleeve distally to lock the instrument to the implant.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the observed condition of the verse quick stick, tube would not contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Dimensional inspection: n/a.Device history a review of the receiving inspection (ri) for verse quick stick, tube was conducted identifying that lot number gm5691410 was released in one batch.Supplier: seabrook medical batch1: lot qty of (b)(4) were released on 9 march 2023 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.